# SDR SWAA022490

- Difficulty date: October 19, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 53,040 hours, 44,113 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BEADED WEB CRACKED AT BS 663, LBL 34.  REPAIRED BEADED WEB PER SRM.
